Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Tight legs, sore hips, nerve twitches. Had back surgeries. Taking Amitriptyline, doing stretching exercises. No relief. Treatment?

hi i have had 2 back opps last 1 was in feb 2011 i had mri they say i have nerve damage and my legs are always tight and when i walk my hips get sore and my back i go for deep tissue massage for the last 8mths but it does not seem 2 help and i do back stretching exercise iam on 150mg of amitriptyline as i also have R L S and the nerves twitch all the time so what else could i do 2 try and help myself
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Spine Surgeon 's  Response
You can try spinal pain pump. An Intrathecal Pump is a specialized device, which delivers concentrated amounts of medication(s) into spinal fluid area via a small catheter (tubing).This device delivers concentrated amounts of medication into spinal fluid area allowing the patient to decrease or eliminate the need for oral medications, better pain relief and spasticity control with fewer side effects. It delivers medication around the clock, thus eliminating or minimizing breakthrough pain and/or other symptoms.Thanks.
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor